STRYKER ORTHOPAEDICS-MAHWAH NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
5537-G-609 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#; device name; lot#: 5521-b-600; tri ts baseplate size 6; sxz4ra.5565-s-016; tri press-fit stem 16mm x 100mm; 143113.5565-s-014; tri press-fit stem 14mm x 100mm; 133694.5543-a-600; tri post augment sz6 5mm; unknown.5540-a-602; triath fem distal aug 5mm - size 6 right; unknown.540-a-602; triath fem distal aug 5mm - size 6 right; unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: the implant was placed in 2025 for knee prosthesis revision following a periprosthetic infection.On (b)(6) 2026, a two-stage revision procedure was performed due to suspected infection of the right knee prosthesis, with implantation of a cement spacer (two-stage right tka revision).The report involves the entire knee prosthesis system, including: 1- femoral component, 2- femoral stem, 3 - tibial component, 4 - tibial stem, 5- tibial insert with post, 6¿7 femoral augments.Implantation date: the exact day is unknown.